Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strong compactness and a partition property


Author: Pierre Matet
Journal: Proc. Amer. Math. Soc. 134 (2006), 2147-2152
MSC (2000): Primary 03E02, 03E55
Published electronically: December 19, 2005
MathSciNet review: 2215786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ \operatorname{Part}(\kappa,\lambda)$ holds for every $ \lambda\ge\kappa$, then $ \kappa$ is strongly compact.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E02, 03E55

Retrieve articles in all journals with MSC (2000): 03E02, 03E55


Additional Information

Pierre Matet
Affiliation: CNRS, Laboratoire de Mathématiques, Université de Caen, BP 5186, 14032 Caen Cedex, France
Email: matet@math.unicaen.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08206-7
PII: S 0002-9939(05)08206-7
Keywords: $P_\kappa(\lambda), {Part}(\kappa,\lambda)$, strongly compact cardinal.
Received by editor(s): June 22, 2004
Received by editor(s) in revised form: February 11, 2005
Published electronically: December 19, 2005
Communicated by: Carl G. Jockusch, Jr.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.